# SDR AALA20110127LAX01

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 4,917 hours, 1,793 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Condition: Damaged
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX   CREW REPORTED AFTER FLAPS WERE SELECTED TO UP AIRCRAFT EXPERIENCED ROLL TO THE RIGHT AND FLIGHT ATTENDENT REPORTED RIGHT INBOARD FLAP NOT IN UP POSITION.  ALSO EXPERIENCED FLAP OVERSPEED CONDITION.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  REPLACED RIGHT INBOARD TRAILING EDGE FLAP AFT FLAP DRIVE ROD THAT WAS DAMAGED.  SYSTEM GROUND CHECK NORMAL OPERATION.
